top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Contac Non-Drowsy Dual Relief Tablets

Product code: 3590791
  • Pharmacy Only Medicine
£4.65
(incl VAT)
Contac Non-Drowsy Dual Relief Tablets gives you relief from the symptoms of colds and flu including nasal congestion, sinus pain, pressure and congestion, headaches, fever, sore throat, aches and pains.

Directions:
Dosage
Adults, The elderly, Children over 12 years
Swallow 2 tablets with a glass of water every 4-6 hours
No more than 6 tablets should be taken in any 24 hours.
Not recommended for use in children under 12 years of age.

Do not take:
  • If you are pregnant or breast-feeding.
  • For more than 7 days.
  • With other decongestants, or cold and flu product.
Contains paracetamol. Do not take with any other paracetamol-containing product. Immediate medical advice should be sought in the event of an overdose even if you feel well.

Consult your doctor:
  • Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines.
  • If symptoms persist or worsen.
Ingredients:
Paracetamol, Pseudoephedrine hydrochloride.